New Labels for Viagra, Levitra and Cialis - KCBD NewsChannel 11 Lubbock

7/8/05

New Labels for Viagra, Levitra and Cialis

Today the FDA announced it is updating the labels of Viagra, Cialis and Levitra to include a warning label that the pill may trigger loss of vision.

The FDA now recommends that patients immediately stop taking these medications if they experience sudden vision loss or decreased eyesight, and they strongly encourage patients tell their doctor if they have ever suffered vision loss before they begin one of these prescriptions.

In late May, there were 43 reports of blindness in patients taking these pills for sexual enhancement. The FDA doesn't know for sure if the pills are to blame for that, but for now, they are extending this precaution just in case.

If you would like to know more about this, the FDA is providing a toll free number to answer your questions. Just call 888-INFO-FDA.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.